# SDR SWAA061184

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 35,982 hours, 30,352 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX509167
- Condition: Fod
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  ENGINE DRIVEN PUMP -A- SYSTEM HYDRAULIC QUANTITY DROPPED TO 1/4 FULL.  FOUND NR 1 ENGINE DRIVEN HYDRAULIC PUMP CONTAMINATED WITH METAL.  REMOVED AND REPLACED PUMP PER MM.
